Pigmentation in lip since 4 months. 1. What history to be asked. 2. Possible cause. 3. Treatment if possible.

10 Likes

LikeAnswersShare

general clinical history. particular history of lesion, when &how appeared. History of drugs intake like sulpha, nsaid, antimalarial like 4aq or 8 aq. .possible cause of lesion is fde or sj syndrome tt oral antihistamines, steroids in low dose in tapered manner, local application of emollient with aloe Vera helpful. ..

Doctor is there any particular feature in this picture that suggests fixed drug eruption? Or is it just the site?
0

DD- micronutrients deficiencies Smoking Lip licking Drugs or any cosmetic Peutz jegher syn Solar lentigines

Hot spicy eating habits
0

View 2 other replies

Agree with Dr. Himansushekar Nath. Seems to be a case of Fixed drugs eruption.

Other site involvment Drug in take H/o smoking Dd Mucosal lichen planus Drug induced hyperpigmentation Addison disease Laugier hunziker pigmentation Peutz jegher syndrome

General clinical history /drug history nsaid sulpha anti malerial chemical history in working place i e LED arsenic tt antihistamine steroid in low dose in tapperingmanner monitor and rule outwhen and how appeared. CAD?

this may be fde due to chronic smoking Addison disease post inflammatory hyperpigmentation due to dye applied on moustache. .

provisional diagnosis- fixed drug eruption H/O any drug intake prior to the appearance f lesions, are they recurrent? What drugs he takes that causes either erythema or increased hyprpigmntn over the lesions. Patient should be asked to maintain a drug diary and mark any drug that causes increase in pigmentation and erythema over lesions. Should avoid those drugs and that belonging to the same group Should always carry that whenever he visits any doctor and tell bout this.

Recent onset of usage of any drugs. Any past skin infections, tobacco usage.

1. FDE 2. Post inflammatory hyperpigmentation.

H/o ingestion of medicines,drugs like sulpha,nsaids,fluroquinalones,antimalarials, Rx antihistamines,oral steroids,avoidence if that drug

Load more answers